# SDR SWAA2024083031648

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 61,760 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-KEEL BEAM FWD PNL 192E FWD RIGHT SUPPORT BRACKET CRACKED.<[01] REMOVED AND REPLACED FWD RIGHT SUPPORT BRACKET AT PANEL 192E PER SRM 51-40-02.
